# SDR SWIA200921951

- Difficulty date: July 6, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 13,827 hours, 11,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST TWO OVERHEAD EMERGENCY LIGHTS INOP.  (FLT 5845)  RELAMPED EMERGENCY LIGHT.
